# SDR A6WA200740678

- Difficulty date: December 13, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 16,065 hours, 14,045 cycles
- Engine: Ge CF343B1
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Wing Overheat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WING OVERHEAT WARNING MESSAGE ON CLIMBOUT, SYNOPTIC PAGE INDICATES LT WING.  CORRECTIVE ACTION IN PROGRESS.  (K)
